DOI 10.1097/mat.0b013e31828bbb00
Dysphagia in the setting of left ventricular assist device hemolysis.
Аннотация
A 69-year-old man with advanced heart failure treated with a continuous-flow left ventricular assist device presented for evaluation of dark urine and severe dysphagia. Because of evidence of ongoing intravascular hemolysis with device dysfunction, there was a clinical suspicion for pump thrombosis. He had progressive end-organ dysfunction and was therefore treated with tissue plasminogen activator with prompt resolution in hemolysis and dysphagia. Although symptoms of smooth muscle dystonia could represent worsening heart failure in the setting of device failure, the observation may also be related to intravascular hemolysis as described in the prototypic hemolytic disease, paroxysmal nocturnal hemoglobinuria.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.